Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 2.

Journal Article

Bringmann, Kathrin ORCID: 0000-0001-7126-1409, Krauel, Matthew and Tuite, Michael (2020). Zhu reduction for Jacobi n-point functions and applications. Transactions of the American Mathematical Society, 373 (5). pp. 3261-3293. American Mathematical Society. ISSN 0002-9947

Krauel, Matthew, Rolen, Larry ORCID: 0000-0001-8671-8117 and Woodbury, Michael (2017). ON A RELATION BETWEEN CERTAIN q-HYPERGEOMETRIC SERIES AND MAASS WAVEFORMS. Proc. Amer. Math. Soc., 145 (2). S. 543 - 558. PROVIDENCE: AMER MATHEMATICAL SOC. ISSN 1088-6826

This list was generated on Sun Feb 28 01:26:37 2021 CET.